Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 81, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 27, 2012, 3:04 PM CDT. It took effect at Oct 28, 2012, 1:00 AM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2012, 3:04 PM CDT (20:04 UTC)
- In effect from
- Oct 28, 2012, 1:00 AM CDT
- Expired
- Oct 29, 2012, 8:00 PM CDT
- In force
- 43 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
795 WHUS73 KMKX 272004 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 PM CDT SAT OCT 27 2012 ...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED... .GUSTY NORTH WINDS ARE EXPECTED FOR MUCH OF THIS WEEK AS THE AREA DEALS WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. THIS WILL LEAD TO SOME WINDS POSSIBLY REACHING GALE FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT. LMZ643>646-280415- /O.NEW.KMKX.SC.Y.0081.121028T0600Z-121030T0000Z/ /O.NEW.KMKX.GL.A.0006.121030T0000Z-121031T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 7 PM CDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 7 PM CDT MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS: NORTH NORTHEAST 15 TO 25 KNOTS LATER TONIGHT INTO MONDAY. NORTH GALES TO 40 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. * WAVES: 3 TO 6 FEET LATER TONIGHT INTO SUNDAY...4 TO 8 FEET SUNDAY NIGHT AND MONDAY...BUILDING TO 10 FEET OR MORE MONDAY NIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
8 follow-up statements
257 WHUS73 KMKX 280255 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 955 PM CDT SAT OCT 27 2012 ...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED... .GUSTY NORTH WINDS ARE EXPECTED FOR MUCH OF THIS WEEK AS THE WESTERN GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. THIS WILL LEAD TO SOME WINDS POSSIBLY REACHING GALE FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT. LMZ643>646-281100- /O.CON.KMKX.SC.Y.0081.121028T0600Z-121030T0000Z/ /O.CON.KMKX.GL.A.0006.121030T0000Z-121031T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 955 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO 7 PM CDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO 7 PM CDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS: NORTH NORTHEAST 15 TO 25 KNOTS LATE TONIGHT INTO MONDAY. NORTH GALES TO 40 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. * WAVES: 3 TO 6 FEET LATE TONIGHT INTO SUNDAY...4 TO 8 FEET SUNDAY NIGHT AND MONDAY...BUILDING TO 10 FEET OR MORE MONDAY NIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX
433 WHUS73 KMKX 280849 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CDT SUN OCT 28 2012 ...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED... .GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO GALE FORCE WINDS OVER LAKE MICHIGAN OPEN WATERS...POSSIBLY REACHING GALE FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL THURSDAY. LMZ643>646-281600- /O.EXT.KMKX.SC.Y.0081.000000T0000Z-121030T0600Z/ /O.EXT.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 AM CDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... ...GALE WATCH NOW IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT TUESDAY. THE GALE WATCH IS NOW IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT. * WINDS: NORTH 15 TO 25 KNOTS TODAY THROUGH MONDAY. NORTH GALES GUSTING UP TO 40 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. * WAVES: 3 TO 6 FEET TODAY GRADUALLY BUILDING TO 5 TO 8 FEET TONIGHT AND MONDAY. WAVES ABOVE 8 FEET MONDAY NIGHT THROUGH TUESDAY NIGHT...PEAKING AT 12 TO 15 FEET TUESDAY. WAVES DIMINISHING TO 3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX CRAVEN
314 WHUS73 KMKX 281503 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1003 AM CDT SUN OCT 28 2012 ...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED... .GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO GALE FORCE WINDS OVER LAKE MICHIGAN OPEN WATERS...POSSIBLY REACHING GALE FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL THURSDAY. LMZ643>646-282315- /O.CON.KMKX.SC.Y.0081.000000T0000Z-121030T0600Z/ /O.CON.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1003 AM CDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT. * WINDS: NORTH 15 TO 25 KNOTS TODAY THROUGH MONDAY. NORTH GALES GUSTING UP TO 40 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. * WAVES: 3 TO 6 FEET TODAY GRADUALLY BUILDING TO 5 TO 8 FEET TONIGHT AND MONDAY. WAVES ABOVE 8 FEET MONDAY NIGHT THROUGH TUESDAY NIGHT...PEAKING AT 12 TO 15 FEET TUESDAY. WAVES DIMINISHING TO 3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
418 WHUS73 KMKX 282014 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 PM CDT SUN OCT 28 2012 ...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED... .GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO GALE FORCE WINDS OVER LAKE MICHIGAN OPEN WATERS...POSSIBLY REACHING GALE FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL THURSDAY. LMZ643>646-290415- /O.CON.KMKX.SC.Y.0081.000000T0000Z-121030T0600Z/ /O.CON.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 PM CDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT. * WINDS: NORTH 15 TO 25 KNOTS RISING TO NEAR 30 KNOTS MONDAY. NORTH GALES GUSTING UP TO 40 TO 45 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. * WAVES: 4 TO 7 FEET TONIGHT AND 6 TO 10 FEET MONDAY...PEAKING AT 12 TO 16 FEET TUESDAY. WAVES DIMINISHING TO 6 TO 9 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
736 WHUS73 KMKX 290239 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 PM CDT SUN OCT 28 2012 ...A VERY WINDY PERIOD WITH HIGH WAVE ACTION EXPECTED... .GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO GALE FORCE WINDS OVER LAKE MICHIGAN OPEN WATERS...POSSIBLY REACHING GALE FORCE MONDAY NIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL THURSDAY. LMZ643>646-291045- /O.CON.KMKX.SC.Y.0081.000000T0000Z-121030T0600Z/ /O.CON.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 PM CDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT. * WINDS: NORTH 15 TO 25 KNOTS RISING TO NEAR 30 KNOTS MONDAY. NORTH GALES GUSTING UP TO 40 TO 45 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. * WAVES: 4 TO 7 FEET TONIGHT AND 6 TO 10 FEET MONDAY...PEAKING AT 12 TO 16 FEET TUESDAY. WAVES DIMINISHING TO 6 TO 9 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ REM WWW.WEATHER.GOV/MKX
788 WHUS73 KMKX 290914 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 414 AM CDT MON OCT 29 2012 ...SIGNIFICANT GALE AND VERY HIGH WAVES ON TAP FOR LAKE MICHIGAN... .GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO STORM FORCE WINDS OVER LAKE MICHIGAN OPEN WATERS AND GALE FORCE TONIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL FRIDAY AFTERNOON. LMZ643>646-291600- /O.EXT.KMKX.SC.Y.0081.000000T0000Z-121030T0300Z/ /O.UPG.KMKX.GL.A.0006.121030T0600Z-121031T0600Z/ /O.NEW.KMKX.GL.W.0016.121030T0300Z-121031T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 414 AM CDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY. NORTH GALES GUSTING UP TO 40 TO 45 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. WINDS GRADUALLY DIMINISHING WEDNESDAY AND WEDNESDAY NIGHT. * WAVES: BUILDING TO 7 TO 9 FEET TODAY AND 11 TO 13 FEET TONIGHT. WAVES PEAKING AT 14 TO 18 FEET TUESDAY WITH HIGHEST WAVES TOWARD THE ILLINOIS BORDER. WAVES GRADUALLY DIMINISHING WEDNESDAY AND THURSDAY BUT STAYING ABOVE 4 FEET UNTIL FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX CRAVEN
637 WHUS73 KMKX 291543 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1043 AM CDT MON OCT 29 2012 ...SIGNIFICANT GALE AND VERY HIGH WAVES ON TAP FOR LAKE MICHIGAN... .GUSTY NORTH WINDS ARE EXPECTED THROUGH MID WEEK AS THE WESTERN GREAT LAKES DEAL WITH A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE BACKING WESTWARD FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO STORM FORCE WINDS OVER LAKE MICHIGAN OPEN WATERS AND GALE FORCE TONIGHT THROUGH TUESDAY NIGHT OVER THE NEARSHORE WATERS. WINDS AND HIGH WAVES ARE NOT EXPECTED TO DIMINISH UNTIL FRIDAY AFTERNOON. LMZ643>646-292345- /O.CON.KMKX.SC.Y.0081.000000T0000Z-121030T0300Z/ /O.CON.KMKX.GL.W.0016.121030T0300Z-121031T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1043 AM CDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY. NORTH GALES GUSTING UP TO 40 TO 45 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT. WINDS GRADUALLY DIMINISHING WEDNESDAY AND WEDNESDAY NIGHT. * WAVES: BUILDING TO 7 TO 9 FEET TODAY AND 11 TO 13 FEET TONIGHT. WAVES PEAKING AT 14 TO 18 FEET TUESDAY WITH HIGHEST WAVES TOWARD THE ILLINOIS BORDER. WAVES GRADUALLY DIMINISHING WEDNESDAY AND THURSDAY BUT STAYING ABOVE 4 FEET UNTIL FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
919 WHUS73 KMKX 292022 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 PM CDT MON OCT 29 2012 ...GALE FORCE WIND GUSTS AND VERY HIGH WAVES TONIGHT INTO WEDNESDAY MORNING... .GALE FORCE WIND GUSTS WILL DEVELOP TONIGHT AND LAST INTO WEDNESDAY MORNING AS THE WESTERN GREAT LAKES EXPERIENCES A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE IN THE UPPER MISSISSIPPI RIVER VALLEY AND STRONG LOW PRESSURE BACKING WESTWARD FROM NEW JERSEY INTO PENNSYLVANIA. THIS WILL LEAD TO STORM FORCE WINDS OVER LAKE MICHIGAN OPEN WATERS AND GALE FORCE OVER THE NEARSHORE WATERS. VERY HIGH WAVES ARE FORECAST. WINDS AND HIGH WAVES WILL BEGIN TO DIMINISH ON WEDNESDAY. LMZ643>646-300430- /O.EXT.KMKX.SC.Y.0081.000000T0000Z-121030T0100Z/ /O.EXT.KMKX.GL.W.0016.121030T0100Z-121031T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 PM CDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: NORTH WINDS UP TO 30 KNOTS GUSTING TO 35 TO 40 KNOTS. WINDS GRADUALLY DIMINISHING ON WEDNESDAY. * WAVES: BUILDING TO 6 TO 12 FEET WITH EVEN HIGHER WAVES OF 12 TO 18 FEET TOWARD OPEN WATER. WAVES GRADUALLY DIMINISHING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 2:52 PM CDT, 12 minutes earlier.
Area forecast discussion, Oct 27, 2:52 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT SAT OCT 27 2012
.TONIGHT AND SUNDAY - CONFIDENCE...MEDIUM TO HIGH
ANOTHER QUIET AND COOL NIGHT WITH VERY DRY DEW POINTS LIKELY TO MAKE
FOR CHILLY TEMPERATURES INTO THE 20S. SOME MID/HIGH CLOUDS HEADING
NE WITH A DISTURBANCE IN THE BROAD CYCLONIC FLOW. LAKE CLOUD
DEVELOPMENT LOOKS REASONABLE LATE WITH FAVORABLE FETCH EVOLVING AND
REASONABLE DELTA T NUMBERS. LOW LEVEL RH PROGS HAVE BEEN CONSISTENT
WITH THIS SCENARIO...WITH GEM/GFS HINTING AT LIGHT QPF IN THE FAR
SE. GEM HANGS ONTO THIS PRETTY LONG ON SUNDAY. HOWEVER LOW LEVEL RH
PROGS/DELTA T NUMBERS DECREASE/MODIFY DURING THE AFTERNOON THOUGH
TRAJECTORIES REMAIN FAVORABLE. WILL LEAVE THE GOING SLIGHT CHANCE IN
THERE BEYOND 18Z PER COORD WITH KLOT.
.SUNDAY NIGHT THROUGH NEXT WEEK...FORECAST CONFIDENCE IS MEDIUM TO
HIGH.
THE WEATHER PATTERN WILL REMAIN JAMMED UP ACROSS THE EASTERN U.S.
WITH THE BIG EAST COAST STORM BLOCKING PATTERN PROGRESSION...HOLDING
A NARROW RIDGE OF HIGH PRESSURE ACROSS MOST OF THE WESTERN GREAT
LAKES/UPPER MS VALLEY AREA THROUGH LATE NEXT WEEK. THE REMAINS OF
SANDY WILL RETROGRADE INTO PENNSYLVANIA BY TUESDAY WITH ITS
WESTERN PRECIP SHIELD POSSIBLY CLIPPING FAR EASTERN WISCONSIN
TUESDAY NIGHT INTO WEDNESDAY. THEREAFTER...THE LOW WILL GET PICKED
UP AND LIFTED NORTHEAST WITH RIDGING AND DRY WEATHER FOR THE
REMAINDER OF THE WEEK. TEMPERATURES WILL BE ON THE COOL SIDE...BY
VERY STEADY THROUGH WEDNESDAY...WARMING A TAD BY LATE IN THE WEEK.
THE WINDS ACROSS THE EAST WILL BEGIN TO CRANK UP MONDAY NIGHT INTO
TUESDAY AS THE PRESSURE GRADIENT TIGHTENS DURING THE LOW/S TEMPORARY
RETROGRESSION.
&&
.AVIATION/00Z TAFS/...CUMULUS FIELD HAS SHIFTED SOUTH OF KMSN WITH
VERY LITTLE COVERAGE ELSEWHERE. ANOTHER DISTURBANCE IN THE BROAD
CYCLONIC FLOW WILL SWING SOME MID/HIGH CLOUDS ACROSS THIS EVENING
AND FOR PART OF THE NIGHT. TRAJECTORIES BECOME MORE FAVORABLE
TONIGHT INTO SUNDAY MORNING FOR SOME LAKE CLOUDINESS TO ADVECT INTO
SE WI. CONFIDENCE IN PRECIP AT KMKE AND KENW TOO LOW FOR INCLUSION
THOUGH MVFR CEILINGS CERTAINLY PLAUSIBLE WITH ANY LAKE DECK THAT
MOVES ONSHORE.
&&
.MARINE...DEEP LOW OVER NORTHEAST ASSOCIATED WITH REMNANTS OF SANDY
AND TRANSITION TO EXTRATROPICAL LOW PRESSURE LIKELY TO PRODUCE LONG
DURATION NORTHERLY WIND EVENT FROM TONIGHT THROUGH MOST OF THE WORK
WEEK. WITH THE MID LAKE BUOY ALREADY AT 3 FEET AND FLOW EXPECTED TO
BEND MORE TOWARDS THE SHORE TONIGHT...WILL START THE SMALL CRAFT
ADVISORY A BIT LATER ON. NORTH WINDS PERSIST ON SUNDAY AND
MONDAY...STRENGTHENING A BIT AND LEADING TO HIGH WAVE GENERATION.
HOISTED A GALE WATCH FOR THE MONDAY NIGHT THROUGH TUESDAY NIGHT TIME
FRAME AS GRADIENT REACHES ITS TIGHTEST POINTS AND WIND AND WAVE
MACHINE REALLY SHIFTS INTO HIGH GEAR.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM MONDAY EVENING THROUGH WEDNESDAY MORNING FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 7 PM CDT MONDAY FOR
LMZ643>646.
&&
TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR
SUNDAY NIGHT THROUGH SATURDAY...DAVISHazardous weather outlook, Oct 27, 4:11 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 411 AM CDT SAT OCT 27 2012 WIZ046-047-051-052-056>060-062>072-280900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 411 AM CDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-280900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 411 AM CDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DEEP LOW PRESSURE OVER THE NORTHEAST STATES WILL RESULT IN A LONG PERIOD OF BRISK NORTH OR NORTHWEST WINDS FROM SUNDAY THROUGH THURSDAY. THE STRONGEST WINDS OF GALE FORCE OR HIGHER ARE LIKELY MONDAY NIGHT AND TUESDAY...ALONG WITH WAVES OF 10 FEET OR HIGHER. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR SUNDAY ALONG WITH GALE WATCHES FOR MONDAY NIGHT AND TUESDAY. SMALL CRAFT ADVISORIES WOULD THEN BE LIKELY FOR WEDNESDAY AND THURSDAY. CRAVEN WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:04 PM CDT | Gale Watch | MKX | 37 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.